It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I took Paxil for years for anxiety and never had any problems with it except for the sexual side affects that seem to come with most of them. I had a major depression recently and dr switched me right from the Paxil to Cymbalta. Well that was awful. I had horrible headaches and insomnia. After 2weeks went back to dr and she started me on Lexapro. I had to taper off the cymbalta but started the lexapro (as directed) at the same time. I've been on only the Lexapro for a few days now. The side affects have been some morning nausea for a few days. Smells in the morning gag me. I have never been a breakfast eater and people at work were microwaving eggs that gagged me and someone else has been eating something with a strong syrup smell that gags me. The dr said it was a side affect of the lexapro and should not last too long, it takes your body awhile to adjust to these meds. I have felt less anxious and depressed the last few days. Not carefree & happy but better. Sometimes it takes 2 - 4 weeks for you to feel the full affects of these meds. If it's for anxiety I would recommend the Paxil. I didn't realize how much it helped me until I went off it an onto the cymbalta. Starting having anxiety attacks those weeks that I was taking the cymbalta.
Hopefully the dr will start you on something that will not have much side affects. Best wishes,
JB





All times are GMT -7. The time now is 01:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!